Purpose: To report a case of retinal detachment with a macular hole following photodynamic therapy (PDT) using verteporfin and intravtreal bevacizumab injection in the treatment of myopic choroidal neovasclarization(CNV). Methods: A 58 -year-old woman was diagnosed with myopic CNV and treated with a combination of PDT with verteporfin and intravitreal bevacizumab injection that same day. She received the second injection of intravitreal bevacizumab four weeks after the initial treatment. Results: The patient developed a sudden decline in vision one week after the second injection; and was subsequently diagnosed with retinal detachment associated with a macular hole. She underwent standard three-port pars plana vitrectomy with internal limiting membrane peeling, fluid-air exchange and silicone oil injection. The retina was still firmly attached at the patient‘s final follow-up visit. Conclusions: PDT and intravitreal bevacizumab injection used for the treatment of myopic CNV can be associated with retinal detachment with a macular hole. Patients need to be informed about this potential complication, and a higher index of suspicion may be warranted in patients who report sudden vision loss after the treatment.